# SDR SIMA20130813005

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 23,779 hours, 20,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Wrong Part
- Location: Row 9a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A REPORTED EMERGENCY FLOOR LIGHT STRIP IS INCORRECT AT OVERWING EXIT.  R & R EMERGENCY LIGHT STRIP AT EMERGENCY ROW SEAT 9A  IAW AMM 33-50-12.  OPS CHECK GOOD
